# SDR COMA0360388

- Difficulty date: August 24, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 2,939 hours, 2,599 cycles
- System (JASC): 2420 · AC Generation System
- Part: Control Unit
- Part number: 820465
- Part serial: 1432
- Condition: Malfunctioned
- Location: Adg
- Part time: 2,940 hours, 2,601 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, S
- Precautionary procedure: A

## Discrepancy

FLIGHT 6519 ADG AUTO DEPLOYED AFTER T/O.  REPLACED THE ADG CONTROL UNIT.
